# SDR UPS00832546

- Difficulty date: April 20, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 64,438 hours, 24,396 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: 36412572
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, RIGHT WING L/E BETWEEN STA 772.500 TO XFS 760.00.  THE INTERNAL DOUBLER HAS HEAVY CORROSION.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 3641257.
